Issue Structure
Accepted Papers
Printed Papers
Contributing Authors
Contributing Subjects
Last Issue
(Vol. 9, N. 1, 2017)
Papers
Miscellany
Issues
Vol. 9, N. 1, 2017
Vol. 8, N. 2, 2016
Vol. 8, N. 1, 2016
Vol. 7, N. 2, 2015
Vol. 7, N. 1, 2015
Vol. 6, N. 2, 2014
Vol. 6, N. 1, 2014
Vol. 5, N. 2, 2013
Vol. 5, N. 1, 2013
Vol. 4, N. 2, 2012
Vol. 4, N. 1, 2012
Vol. 3, N. 2, 2011
Vol. 3, N. 1, 2011
Vol. 2, N. 2, 2010
Vol. 2, N. 1, 2010
Vol. 1, N. 2, 2009
Vol. 1, N. 1, 2009
 

Contents
Jaen J. Approx. Volume 9, Number 1
December 5, 2017


Papers

Igor E. Pritsker (1-24)
Expected zeros of random orthogonal polynomials on the real line  Full text 
Giuseppe Mastroianni and József Szabados (25-36)
Barycentric interpolation at equidistant nodes  Full text 
V. N. Temlyakov (37-63)
The Marcinkiewicz-type discretization theorems for the hyperbolic cross polynomials  Full text 
Ferenc Weisz (65-83)
Lebesgue points and convergence over cone-like sets  Full text 
Avram Sidi (85-104)
A de Montessus type convergence study for a vector-valued rational interpolation procedure of epsilon class  Full text 

Contact: jja@ujaen.es
fax: +34953211871
©Jaen Journal on Approximation
Last update: 20/09/2018,
Optimized for: iexplorer 7
Web design and programming:
Antonio Jesús López Moreno